# SDR SWAA2021110540027

- Difficulty date: November 2, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-800
- Aircraft serial: 63577
- Aircraft time: 14,647 hours, 6,864 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLASHLIGHT UNDER FORWARD FLIGHT ATTENDANT JUMPSEAT INOP / R/R FWD OUTBOARD FLASHLIGHT BRACKET/CHARGER IAW AMM 25-64-00 OPS CHECK GOOD
